# SDR SWAA2022042585953

- Difficulty date: March 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T FLOOR SPLICE AT STA 727D + 5 WITH DEEP CORROSION. / [01] FOUND EXFOLIATE CORROSION ON FLOOR SPLICE STRAP AT STA 727 D +5; OUT OF LIMITS PER REF 737 -700 SRM 53-00-53-1A-2;[02] VERIFIED STEP 1.;[03] RECEIVED NEW FLOOR SPLICE STRAP P/N 146A9401-8; NEW STRAP TO BE INSTALLED ON TTG8Q004GEP0 T/C 5360-E-16462-NG;[04] VERIFIED STEP 3;CARD COMPLETED.
